# SDR DL72S960631

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, NR 7 L/E SLAT LOWER COVE SKIN ATTACH ANGLE CRACKED AT I/B UPSTOP PAD.  REPAIRED PER M/M 57-54-0 PAR 12.
